# SDR ASAA2023102845904

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 6,629 hours, 1,904 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

R FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED IFIM 30-41-00-810-829. OPS NORMAL REF AMM 33-41-00-710-801.
